MAUDE Adverse Event Report: DEPUY ORTHOPAEDIC INC, 1818910 GLOBAL UNITE HEAD 44X21 ECC; GLOBAL UNITE IMPLANTS : HUMERAL TRIALS

DEPUY ORTHOPAEDIC INC, 1818910 GLOBAL UNITE HEAD 44X21 ECC; GLOBAL UNITE IMPLANTS : HUMERAL TRIALS
Catalog Number 110044620
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/18/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Total shoulder replacement, dr.(b)(6); (b)(6), (b)(6) 2018.Initial procedure took place approximately 3 years ago.Patient has since complained of painful shoulder.Surgeon tried to treat conservatively but pain consisted.Took xray of shoulder and determined that the implanted humeral head was too large and could be "over stuffing" the shoulder.During revision surgery the surgeon did indicate that he found the inferior aspect of the anchor peg glenoid component to be loose which could also have contributed to the pain the patient was suffering.The surgeon revised the anatomic tsr to a reverse delta xtend.Female patient initials (b)(6), aged (b)(6) years, dob: (b)(6).
 
Event or Problem Description
It was reported that the loosening interface is between anchor peg glenoid implant and the glenoid bone is where the surgeon determined it was loose.The affected side was on the left side.
 
Additional Manufacturer Narrative
Product complaint # :(b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
GLOBAL UNITE HEAD 44X21 ECC
Common Device Name
GLOBAL UNITE IMPLANTS : HUMERAL TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDIC INC, 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7685009
Report Number1818910-2018-64373
Device Sequence Number10951765
Product Code HSD
UDI-Device Identifier10603295004561
UDI-Public10603295004561
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K101996
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number110044620
Device Lot Number513024
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/18/2018
Supplement Date Received by Manufacturer07/22/2018
09/07/2018
Initial Report FDA Received Date07/13/2018
Supplement Report FDA Received Date07/31/2018
09/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR